MathSciNet Relay Station
MathSciNet bibliographic data
MR340643 (49 #5395) 32C10 (14C30 55E05)
Barth, W.; Larsen, M. E. On the homotopy groups of complex projective algebraic manifolds. Math. Scand. 30 (1972), 88–94.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement